# SDR AALA202210066179

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737
- Aircraft serial: 40583
- Aircraft time: 35,633 hours, 14,899 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351A10001
- Part serial: P5971
- Condition: Leaking
- Location: Zone 300 - Stabs
- Part time: 31,323 hours, 20,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF AND INITIAL CLIMB WITH ENGINE ANTI-ICE ON, FLIGHT DECK AND CABIN CREW OBSERVED AN ODOR SIMILAR TO BURNING OIL SMELL. ODOR RAPIDLY DISSIPATED WHEN ENGINE ANTI ICE WAS SWITCHED OFF. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. APU LEAKING OIL DETERMINED TO BE SOURCE OF ODOR. REPLACED APU PER JOB CARD 08C30049002. OPERATIONAL AND LEAK CHECK OF APU GOOD. NO ODORS IN CABIN.
